# SDR AALA20030712

- Difficulty date: July 7, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW OBSERVED BURNED PLASTIC ODOR IN CABIN.  EMERGENCY DECLARED AND RETURNED TO PIT WITHOUT FURTHER INCIDENT.  GROUND RAN AIRCRAFT WITH BOTH AIR CONDITIONING PACKS ON HIGH.  INSPECTED E/E BAY, CARGO BAYS, AFT ACCESSORY COMPARTMENT, AND BOTH MAIN LANDING GEAR BAYS.  CHECKED CABIN LIGHTS BALLASTS.  CHECKED LAVATORIES AND TRASH BINS.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
